# SDR SWAA105767

- Difficulty date: September 25, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 11,827 hours, 7,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING EMERGENCY EXIT LIGHT COVER MISSING.  INSTALLED COVER PER MM.
